# SDR 2001UALA00381

- Difficulty date: March 30, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 17,520 hours, 2,641 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 62421110
- Part serial: 0034
- Condition: Leaking
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL, SLIDE RAFT  FAILED INFLATABLE  AIR RETENTION TEST OF THE TOP TUBE.
